MathSciNet Relay Station
MathSciNet bibliographic data
MR3431809 16D80 (16P60 16W20)
Tuganbaev, A. A. Extensions of automorphisms of submodules. (Russian) Fundam. Prikl. Mat. 18 (2013), no. 3, 179--198; translation in J. Math. Sci. (N.Y.) 206 (2013), no. 5, 583–596
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement
HTTP/1.1 401 Authorization Required Date: Fri, 22 Sep 2017 07:25:57 GMT Server: Apache WWW-Authenticate: Basic realm="MathSciNet Authentication" Set-Cookie: SID=a89136224d154c1c4148c01fc198f1cb; path=/; expires=Fri, 11-Jul-2031 07:25:57 GMT Last-Modified: Tue, 15 Aug 2017 15:59:22 GMT ETag: "a2386-44b-556ccdce2403c" Accept-Ranges: bytes Vary: Accept-Encoding,User-Agent Content-Encoding: gzip Content-Length: 605 Keep-Alive: timeout=5, max=81 Connection: Keep-Alive Content-Type: text/html; charset=UTF-8 uTQo0~p2b<6YYa@aED£\Kmע9@T],[-wh{}XkIݦRߐ`QU,>K29~BVV[W1C5r&KfZ@Z'+e\̏NbVɅƆDI<6HzV[6$-DNiQ.FFWGx"1R|~vY!̟HR}u>akMiz5|-_j YpTJp+C#e XSvrzcp;ax0X2D4U밆zB'uSx(C4$+ U? qK霷+I5:KGP'G4(984e챀f=rC}0bfZ!#"cjFX"{ ('syؠ+INz-d XX~;Lժ$/H6> $0`_ Rq]/q cʒEq:kntnv5qr